# SDR COMA2012041650035

- Difficulty date: April 11, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 27,709 hours, 23,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R310499
- Condition: Corroded
- Location: Zone 100
- Part time: 27,709 hours, 23,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBD INTERCOSTAL BETWEEN FS 349.00 AND 364.00 AND BETWEEN STR 27 AND STR 26L IS CORRODED.  REMOVED AND REPLACED INTERCOSTAL BETWEEN FS 349.00 AND 364.00 AND BETWEEN STR 27L AND STR 26L.
